Afatinib-induced toxic epidermal necrolysis: A case report with a literature review.
Аннотация
We present a 70-year-old female patient diagnosed with epidermal growth factor receptor-mutated metastatic non-small cell lung cancer (T4N2M1a), who developed afatinib-induced toxic epidermal necrolysis (TEN). We have also performed a PubMed/Medline literature review to detect other possible cases of TEN/Stevens-Johnson syndrome associated with afatinib treatment and found only 5 other cases reported. To our best knowledge, this is the first case of afatinib-induced TEN successfully treated with cyclosporine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.